# SDR ARWA20030506

- Difficulty date: May 27, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N789AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 76,358 hours, 23,998 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (C) CHECK INSPECTION THE FOLLOWING WAS FOUND; STATION 1766 AFT PRESSURE BULKHEAD, L-3R UUPER EAP WITH 2 INCH CRACK.  TRIMMED OUT DAMAGED AREA AND FABRICATED REPAIR PART IAW REPAIR ORDER AROW-031RO-2, PAGE 1 TO 2, DATED 05/01/03 AND REPAIR DRAWING NUMBER AIPSAC-N784AL-02/03, SHEET 1 TO 5, REV.IR, DATED 05/01/03.  TREATED AND PRIMED REPAIR PARTS IAW DC8 SRM 51-1-8 AND INSTALLED REPAIR PARTS IAW REPAIR ORDER AROW-031RO-2, PAGE 1 AND 2, DATED 05/01/03 AND DRAWING NR AIPSAC-N784AL-02/03. ISSUED FAA FORM 8110-3.  NO LEAKS WERE NOTED IAW MM 21-31-0.
